# SDR SWAA2023040511524

- Difficulty date: March 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL BOOST PUMP ANGLE LOCATED IRSS145 AFT POSITION AT LT WING 2023-142943<[01] REPLACED FUEL BOOST PUMP ANGLE LOCATED IRSS145 AFT POSITION AT LT WING IAW B737-700 SRM 51-10-02-0G-0 SEE INDIVIDUAL SIGNOFF STEP BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
